Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 09 de junio de 2023
  

Modular deformations and space curve singularities.

Título inglés Modular deformations and space curve singularities.
Título español Deformaciones modulares y singularidades de curvas espaciales.
Autor/es Martin, Bernd
Organización Inst. Math., Cottbus, Alemania
Revista 0213-2230
Publicación 2003, 19(2): 613-621, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We investigate different concepts of modular deformations of germs of isolated singularities (infinitesimal, Artinian, formal). An obstruction calculus based on the graded Lie algebra structure of the tangent cohomology for modular dcformations is introduced. As the main result the characterisation of the maximal infinitesimally modular subgerm of the miniversal family as flattening stratum of the relative Tjurina module is extended from ICIS to space curve singularities.
Clasificación UNESCO 120101
Palabras clave español Curvas algebraicas ; Singularidades ; Deformación ; Curvas espaciales
Código MathReviews MR2023200
Código Z-Math Zbl 1060.32014
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es